Un'applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine

Luciano de Simon

Rendiconti del Seminario Matematico della Università di Padova (1964)

  • Volume: 34, page 205-223
  • ISSN: 0041-8994

How to cite

top

de Simon, Luciano. "Un'applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine." Rendiconti del Seminario Matematico della Università di Padova 34 (1964): 205-223. <http://eudml.org/doc/107123>.

@article{deSimon1964,
author = {de Simon, Luciano},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {functional analysis},
language = {ita},
pages = {205-223},
publisher = {Seminario Matematico of the University of Padua},
title = {Un'applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine},
url = {http://eudml.org/doc/107123},
volume = {34},
year = {1964},
}

TY - JOUR
AU - de Simon, Luciano
TI - Un'applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1964
PB - Seminario Matematico of the University of Padua
VL - 34
SP - 205
EP - 223
LA - ita
KW - functional analysis
UR - http://eudml.org/doc/107123
ER -

References

top
  1. [1] Calderon A.P., Zygmund A.: On the existenee of certain singular integrals. Acta Math., 88, 85-139, 1952. Zbl0047.10201MR52553
  2. [2] Dunford N., Schwartz J.: Linear operators., Part. I. Interscience publishers, New York, 1958. Zbl0084.10402MR117523
  3. [3] Hille E., Phillips R.: Functional analysis and semi-groups. American Math. Soc.Colloquium Publ., Vol. XXXI, Providence, 1957. Zbl0078.10004MR89373
  4. [4] Riesz F., NAGY Sz.: Leçons d'analyse fonctionnelle. Akadémiai Kiadó, Budapest, 1955. Zbl0051.08403
  5. [5] Schwartz J.: A remark on inequalities of Calderon-Zygmund type for vector-valued functions. Communications on pure and appl. mathematics, Vol. XIV, n. 4, 785-799, 1961. Zbl0106.08104MR143031

Citations in EuDML Documents

top
  1. Irena Lasiecka, Roberto Triggiani, Sharp regularity of the second time derivative w_tt of solutions to Kirchhoff equations with clamped Boundary Conditions
  2. Franco Flandoli, Global existence for a Riccati equation arising in a boundary control problem for distributed parameters
  3. Hafida Laasri, Omar El-Mennaoui, Stability for non-autonomous linear evolution equations with L p -maximal regularity
  4. Sahbi Boussandel, Ralph Chill, Eva Fašangová, Maximal regularity, the local inverse function theorem, and local well-posedness for the curve shortening flow
  5. Philippe Clément, Sylvie Guerre-Delabrière, On the regularity of abstract Cauchy problems and boundary value problems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.